# SDR R61A201509100622

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 19,736 hours, 15,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTOLUMINESCENT STRIP FORWARD OF SEAT 1D WAS DAMAGED.  MAINTENANCE R & R PHOTOLUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
